Posted by: Huneey | 2011-08-01

Pregnant ?

I took the morning after pill on the 21 June, then 6 days after I started bleeding like my period I normally have. On the 28 June I took again the morning after pill, and since then I have had no period again. Could I be possibly pregnant or is this normal ??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Unfortunately, the morning after pill disrupts your menstrual cycle and I do not suggest that you use this as a form of contraceptive. Rather consult your doctor for advice about the different contraceptives available.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Huneey | 2011-08-08

Did a Pregnancy Test this morning and came out Negative. What a relief. Now to wait for the period to come.
Those Morning After Pills have really messed up my menstrual cycle.

Reply to Huneey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.